# SDR EIA2006100

- Difficulty date: April 14, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 280 S34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 280, STR 34L GOUGED ON BOTTOM AROUND FASTENERS AND FLANGE BENT.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 51-30-02 PAGE 8, 9 AND 32, 51-20-01, 51-30-05 PAGE 5, 6 AND 9 AND 51-10-02 PAGE 7.
